# SDR ASAA2022050938251

- Difficulty date: May 9, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 64,590 hours, 26,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Failed
- Location: Passenger Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS ON OVERHEAD BINS AT L/H SEAT ROWS 11, 26, AND 29 DO NOT ILLUMINATE. GROUNDED - YES. REMOVED, REPLACED, AND PERFORMED GOOD OPERATIONAL TEST OF EMERGENCY EXIT LIGHTS BATTERY PACK ASSOCIATED WITH M1898 PER B737-900 AMM 33-51-06-960-805.
